EconPapers    
Economics at your fingertips  
 

Survival of dominated strategies under evolutionary dynamics

, () and , H. ()
Additional contact information
,: Department of Mathematics, University of Vienna
, H.: Department of Economics, University of Wisconsin

Authors registered in the RePEc Author Service: Josef Hofbauer and William H. Sandholm

Theoretical Economics, 2011, vol. 6, issue 3

Abstract: We prove that any deterministic evolutionary dynamic satisfying four mild requirements fails to eliminate strictly dominated strategies in some games. We also show that existing elimination results for evolutionary dynamics are not robust to small changes in the specifications of the dynamics. Numerical analysis reveals that dominated strategies can persist at nontrivial frequencies even when the level of domination is not small.

Keywords: Evolutionary game theory; evolutionary game dynamics; nonconvergnece; dominated strategies (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2011-09-13
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://econtheory.org/ojs/index.php/te/article/viewFile/20110341/5735/192 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:the:publsh:771

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Todd D. Sarver, Juuso Toikka, Rakesh Vohra, Pierre-Olivier Weill

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

 
Page updated 2025-03-30
Handle: RePEc:the:publsh:771